MAUDE Adverse Event Report: ZIMMER GMBH CMN FEMORAL NAIL, CCD 130°, RIGHT, 11.5 MM, 40 CM; ZIMMER NATURAL NAIL SYSTEM CEPHALOMEDULLARY NAILS

ZIMMER GMBH CMN FEMORAL NAIL, CCD 130°, RIGHT, 11.5 MM, 40 CM; ZIMMER NATURAL NAIL SYSTEM CEPHALOMEDULLARY NAILS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tachycardia (2095)
Date of Event 11/08/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Due to fact that this is a legal claim, our legal department has been provided with the available facts from the customer.Zimmer (b)(4) legal department is well trained and passes all information concerning the case to our complaint handling department.Concomitant medical products: item: set screw, 8 mm, 21 mm, catalog #: 47249300000, lot #: 12772309; item: znn, cmn lag screw, catalog #: 47248510510, lot #: 2855436.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.The device history records were reviewed and found to be conforming.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
It was reported the patient had an intramedullary nailing for a right sub-trochanteric femoral fracture.Subsequently, on her first day post-op, she did develop some supraventricular tachycardia that improved with metoprolol and iv fluids boluses.The patient was asymptomatic during these episodes and resolved after just one day.During that day she had these episodes a few times.She was monitored on telemetry without further events and was discharged to the rehab facility.
 
Event or Problem Description
Please disregard the report and void it from your system because this complaint is not device related as per communication received from healt care provider.
 
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown at the time of the previous medwatch.Additional and corrected information are filled in the following fields: please disregard the report and void it from your system because this complaint is not device related as per communication received from healt care provider.Zimmer gmbh considers this case as not a complaint.Zimmer biomet¿s reference number of this file is (b)(4).

Brand Name
CMN FEMORAL NAIL, CCD 130°, RIGHT, 11.5 MM, 40 CM
Common Device Name
ZIMMER NATURAL NAIL SYSTEM CEPHALOMEDULLARY NAILS
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
MDR Report Key8554809
Report Number0009613350-2019-00269
Device Sequence Number2308431
Product Code HSB
UDI-Device Identifier00889024300040
UDI-Public00889024300040
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K091566
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source consumer,study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number47-2493-402-11
Device Lot Number2512621
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/29/2019
Supplement Date Received by Manufacturer05/09/2019
Initial Report FDA Received Date04/26/2019
Supplement Report FDA Received Date06/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight114